# SDR HALA20241227384

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 58,806 hours, 9,318 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 56,552 hours, 9,111 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM AIR ENG 2 BLEED NOT CLOSED ON ENGINE SHUTDOWN. REMOVED AND REPLACED #2 ENG PRV BLEED VALVE PER AMM 36-11-52. OPS AND LEAK CHECK GOOD. NO FAULTS ON SHUTDOWN. OK FOR SVC.
